C1S5

From APEX
Jump to: navigation, search

Saturday 1/18/2014

Time Activity Presentor Location
8:00 AM - 9:00 AM Eliciting Learner Ideas II {Elicitation Task & Dialogue/Discussion] Dr. James Minstrell, Facet Innovations Room 3408 Science and Engineering Complex (SEC)
9:00 AM - 10:00 AM Heat & Temperature Continued (First Law of Thermodynamics & Heat of Fusion) [PTRA Activity #10 (60 minutes)] Mr. Jim Nelson and Mrs. Jane Nelson, AAPT/PTRA Room 3408 Science and Engineering Complex (SEC)
10:00 AM - 11:15 AM Heat & Temperature Continued (Review Worksheets) [PTRA Activity #11 (30 minutes); PTRA Activity #12 (45 minutes)] Mr. Jim Nelson and Mrs. Jane Nelson, AAPT/PTRA Room 3408 Science and Engineering Complex (SEC)
11:15 AM - 12:00 noon Misconceptions Continued [Debrief Diagnoser Sets done via Teacher Report (45 minutes)] Dr. James Minstrell, Facet Innovations Room 3408 Science and Engineering Complex (SEC)
12:00 noon - 12:30 PM Lunch (In House) TBA
12:30 PM - 1:15 9M Heat & Temperature Continued (Carnot Cycle) [PTRA Activity #13 (45 minutes)] Mr. Jim Nelson and Mrs. Jane Nelson, AAPT/PTRA Room 3408 Science and Engineering Complex (SEC)
1:15 PM - 2:00 PM Technology In The Classroom, Discussion (TPACK) Dr. Marius Schamschula, Alabama A & M University Room 3408 Science and Engineering Complex (SEC)
2:00 PM Workshop Evaluation/Closing Remarks Dr. Barbara Cady, Alabama A & M University Room 3408 Science and Engineering Complex (SEC)

<< Friday 3/7/2014